Vol 4, No 1 (2012)

Journal of Mathematics Research, Vol. 4, No. 1, February 2012

Table of Contents

Articles

On Linearized Korteweg-de Vries Equations PDF
Alfredo Villanueva p2
Bounds on Normal Approximation on a Half Plane in Multidimension PDF
D. Thongtha, K. Neammanee p9
A Limit Theorem for Random Allocations PDF
Istvan Fazekas, Jozsef Turi p17
Some More Results on Harmonic Mean Graphs PDF
S. S. Sandhya, S. Somasundaram, R. Ponraj p21
Gaussian Curvature of Graph-like Surfaces in 3-Dimensional Hyperbolic Space PDF
Zonglao Zhang, Zhufeng Wang p30
Inherent Triangle Similarity PDF
Richard Dana Kaufman p35
Supersymmetric Lie Algebra PDF
Jacob M Schreiber p41
Immobility Edge-Method of Plain Graph PDF
Liping Zhang, Qiu Yu p49
Some Graceful Graphs PDF
V. J. Kaneria, H. M. Makadia p54
On Dislocated Fuzzy Topologies and Fixed Points PDF
Reny George, R. A. Rashwan p58
Analysis and Design of Affine and Hill Cipher PDF
Mozhgan Mokhtari, Hassan Naraghi p67
Existence of Multiple Positive Solutions of a Type of Impulsive Functional Differential Equations PDF
Luxia Li, Yuanhua Qiao, Haili Wang p78
Folding of a 2-Tangle-Graphs PDF
M. El-Ghoul, F. Salama, A. S. Pelila p86
A Stochastic Model for Reserve Inventory Between Machines in PDF
R. Babu Krishnaraj, K. Ramasamy p101
The Graph of Simplex Vertices PDF
M. El-Ghoul, N. El-Obaidi p105
Modified Simplex Splitting Algorithm for Finding Feasible Solution of Systems of Linear Inequalities PDF
E. O. Effanga, Z. Lipcsey, M. E. Nja p116
A Method for Solving Legendre's Conjecture PDF
Hashem Sazegar p121


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.